Sep 5, 2002
I am on Susiva Epivir and Viread and have been undetectable for over three years. I have recently switched doctors and she said that the combo I was on was weak and I should consider adding a Protease Inhibitor to my regimen to strenghthen it. I was on Crixivan first and had all the side effects I am reluctant to go back on a PI. Do I need to add another pill and if so is there something else I could add.
Response from Dr. Little
Unless you have resistance to one or more of the drugs you are currently taking (i.e. based upon past drug resistance tests or past treatment history), I see no reason to think that the regimen you are on is not potent enough. This is a very potent combination which in the absence of drug resistance or poor adherence should work quite well. Why don't you ask your doctor why she thinks your regimen is too weak and then discuss the options.
HIV TODAY WORSE THAN HIV YESTERDAY?
Meds & Triple Bypass
- Burning Penis After Getting Head Worried I Have HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.